Some Remarks on Diffusion-Reaction (D-R) Equation for Real Systems

Hits: 1326
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
D-R Equation, Diffusion Coefficient, Ansatz, Eigen Value and Eigen Function
Authors:
Ram Mehar Singh
Journal:
IJISM
Volume:
2
Number:
3
Pages:
312-315
Month:
May
Abstract:
With a view for obtaining the further insight into the analytical solutions of the diffusion reaction equations, we investigate the eigen spectrum of the diffusion-reaction equations for various types of one-dimensional potentials. For this purpose ansatz method is employed and the solutions obtained are exact and closed-form in nature.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=